Article Text

Download PDFPDF
Case report
Azacitidine-induced hyperglycaemia
  1. Adam Morton
  1. Endocrinology Department, Mater Hospital, Queensland Health, Brisbane, Queensland, Australia
  1. Correspondence to Dr Adam Morton; adam.morton{at}mater.org.au

Abstract

A case illustrating significant hyperglycaemia with azacitidine therapy for myelodysplastic syndrome is presented. The significance of treatment-induced hyperglycaemia with regard to increased risk of infection, and possible mechanisms of azacitidine-induced hyperglycaemia are discussed.

  • haematology (drugs and medicines)
  • diabetes
  • haematology (incl blood transfusion)
  • unwanted effects/adverse reactions
View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors AM cared for the patient, researched the literature and wrote the manuscript.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent for publication Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.